# SDR 9801429859

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GROUND SHIFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED NOSE STRUT, OPERATIONAL CHECK OK.
